MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 01C-SMV3V
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 1o2¿ valve (blue) w/check valve, rotating luer where the customer reported that a leak occurred during use on a 70 year old male patient.The incident occurred in a medical institution and the patient was being treated for multifunctional organ failure and rehydration treatment when liquid seepage was found at the connection of the wantong valve during fluid rehydration treatment.A new wantong valve was immediately replaced and the liquid was input smoothly.There was patient involvement but no patient harm reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for evaluation.Lot history review pending.Additional contact information beijing jaspar medical supply co., ltd.Qiny qiny1016@163.Com 010-5820 5318 china.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.A lot review was conducted and a similar complaint was confirmed on a sample from the same lot.The reported complaint can be confirmed based on the lot review.The probable cause is related to a molding defect in white button molded component used in the 1o2 smart valve.

Brand Name
1O2¿ VALVE (BLUE) W/CHECK VALVE, ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20334467
Report Number9617594-2024-01362
Device Sequence Number9728374
Product Code FPA
UDI-Device Identifier00887709042391
UDI-Public(01)00887709042391(17)281001(10)13797662
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01C-SMV3V
Device Lot Number13797662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale